# SDR BB06030

- Difficulty date: March 31, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-200
- Aircraft serial: 26847
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT REMAINS ON WITH LIGHT SWITCH IN OFF POSITION.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.
